Advanced

Analysis of the Quadratic Term in the Backscattering Transformation

Beltita, Ingrid and Melin, Anders LU (2009) In Mathematica Scandinavica 105(2). p.218-234
Abstract
The quadratic term in the Taylor expansion at the origin of the backscattering transformation in odd dimensions n >= 3 gives rise to a symmetric bilinear operator B-2 on C-0(infinity)(R-n) x C-0(infinity)(R-n). In this paper we prove that B-2 extends to certain Sobolev spaces with weights and show that it improves both regularity and decay.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
105
issue
2
pages
218 - 234
publisher
Matematisk Institut
external identifiers
  • wos:000272821400005
  • scopus:72549110141
ISSN
0025-5521
language
English
LU publication?
yes
id
ddc6b425-63e1-44fb-9e4f-97f80120f77c (old id 1532239)
date added to LUP
2010-01-29 13:35:38
date last changed
2017-01-01 06:27:52
@article{ddc6b425-63e1-44fb-9e4f-97f80120f77c,
  abstract     = {The quadratic term in the Taylor expansion at the origin of the backscattering transformation in odd dimensions n >= 3 gives rise to a symmetric bilinear operator B-2 on C-0(infinity)(R-n) x C-0(infinity)(R-n). In this paper we prove that B-2 extends to certain Sobolev spaces with weights and show that it improves both regularity and decay.},
  author       = {Beltita, Ingrid and Melin, Anders},
  issn         = {0025-5521},
  language     = {eng},
  number       = {2},
  pages        = {218--234},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Analysis of the Quadratic Term in the Backscattering Transformation},
  volume       = {105},
  year         = {2009},
}